Tight Bounds for the Cover Time of Multiple Random Walks

TitleTight Bounds for the Cover Time of Multiple Random Walks
Publication TypeConference Paper
Year of Publication2009
AuthorsElsässer, R., & Sauerwald T.
Page(s)415-426
Other Numbers2673
Abstract

This work was partially funded by the Deutscher Akademischer Austausch Diesnst (DAAD) through a postdoctoral fellowship.

URLhttp://www.icsi.berkeley.edu/pubs/algorithms/tightbounds09.pdf
Bibliographic Notes

Proceedings of the 36th International Colloquium on Automata, Languages, and Programming (ICALP 2009), Rhodes, Greece, pp. 415-426

Abbreviated Authors

R. Elsässer and T. Sauerwald

ICSI Research Group

Algorithms

ICSI Publication Type

Article in conference proceedings